# SDR TSAA9933494

- Difficulty date: December 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809AL
- Make and model: Boeing 737-2Q9
- Aircraft serial: 21720
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012311
- Condition: Discharaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED FORWARD SERVICE AND ENTRY DOOR OUTSIDE EMERGENCY LIGHT BATTERY PACKS DUE TO INOPERATIVE.  OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (X)
